Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Feet Pain Side Effects Truvada

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Side Effects

What Are Side Effects? Side effects are what a drug does to you that you don't want it to do. Medications are prescribed for a specific purpose, such as to control HIV. Anything else the drug does is a side effect. Some side effects are mild, like a slight headache. Others, like liver damage, can be severe and, in rare cases, fatal. Some go on for just a few days or weeks, but others might continue as long as you take a medication, or even...
Ask the Experts

Fatigue, Sore feet and generic Truvada

Hi Robert, I started treatment 7 months ago, on Truvada and efevirans. 3 months in treatment was already undetectable after being on 240 CD and 90000 VL. For this month I have taken the Truvada generic (emtricitabine)with efevirans. I am 24, male...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Your symptoms are not signs of treatment resistance. Your HIV specialist will take a more detailed history, perform a physical examination and obtain the appropriate laboratory studies to determine what's going on. You may be experiencing... Read more »

Truvada & Stockrin side effects after 8 weeks

I am a 37 year old male - 5 years HIV+ and Hep B, 8 weeks on truvada/stockrin -CD 4 up to 205 from 111 and viral load 7000 from 300 000,liver function tests still high and under strain from chronic Heb B infection, but doing much better, so all is...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
You may be having persistent problems related to the Stocrine (efavirenz). I would discuss with your HIV specialist a possible switch to an alternative drug such as nevirapine or a boosted PI (what ever is available to you) on a trial basis (should... Read more »

Painful feet (PERIPHERAL NEUROPATHY, 2011)

Hi My name is Patricia from South Africa. I have been HIV posetive for 14 year and i am 30 years old, married with two beautiful HIV neg kids and husband who is also neg. I have started experiencing an unexplainable pain on my feet. If feels like i...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Patricia,You may be experiencing peripheral neuropathy (distal painful peripheral neuropathy). It may be exacerbated by certain HIV medicaments. I'll reprint below some information from the archives that I hope will be helpful.Good... Read more »

TRUVADA SIDE EFFECTS

Hello Dr., i have been on Truvada plus Efavirenz for three months. Everything seemed to be ok , specially with Truvada, becos i had very little side effects. But all of a sudden my right hand wrist got very painful and swollen, it felt almost as if...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hi and thanks for posting.Yours is not a typical side effect of HIV medications. Indeed, I have to wonder if you had some sort of injury that was unrelated to your medication and whose improvement simply coincided with the discontinuation of... Read more »
Connect With Others

Reyetaz, Norvir and Truvada

Posted by bscottmatt, 4 Replies
Hi all. I just wanted to say that I was on this combo for about five years before severe mental torture forced me to stop the meds. I was fine for the first couple years then a slow progression of a mental fog (I can't really even call it a sadness)... Read more »

Started taking Truvada for PEP...any tips?

Posted by glam89, 1 Reply
Im starting Truvada for 30 days and i know there are going to be side effects but do anyone have any tips for me to make it a bit easier. What pain reliever fever reducer medications can i take without it damaging my liver even more? Is Ibuprofen... Read more »

PeP (Truvada and Kaletra) 28 day cycle... Long Term effects?

Posted by Screen1001
Hello all, I just started taking Truvada and Kaletra 3 days ago to provent being infected. After I am done with my 28 day cycle is it common for the side effects to remain long term? Right now I have had a very upset stomach and nausia for 3 days.... Read more »

Question about Atripla side effects.

Posted by Rochambeau, 4 Replies
I've been hiv positive for nearly two years now. I was first taking norvir, truvada and reyataz but they made me feel perpetually hung over and with the norvir my body couldn't tolerate even a single beer or glass of wine, which I enjoy very much. ... Read more »